How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

I feel to embarrassed go to my own gp, especially there quite

Customer Question

I feel to embarrassed go to my own gp, especially there quite lot with the depressionm and currently struggling to swallow so been given anti acid meds for that. And back and forth bouot bad periods and anaemia.
however i keep having rectum bleeding after passing stools , and left side rectum quite swollen with like to lumps that together.....could this be related to the swollowing problems/acid -- should i just buy piles cream or make appointmebnt with gp
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

What is your age and gender?

Dr. Shahzad MD :

For how long are you having this bleeding problem?

Dr. Shahzad MD :

Do you often remain constipated?

Dr. Shahzad MD :

Please enumerate all the medications that you are on currently.

JACUSTOMER-3zmxj3vd- :

30 and female

JACUSTOMER-3zmxj3vd- :

on and off about year but past day so been worse

JACUSTOMER-3zmxj3vd- :

yes sometimes constupated

JACUSTOMER-3zmxj3vd- :

serrterlene, iron, lansoprazole

Dr. Shahzad MD :

constipation is a frequent side effect of iron supplements

Dr. Shahzad MD :

So that may be the reason for your constipation or at least one of the reasons

Dr. Shahzad MD :

Constipation is the most common cause of hemorrhoids (piles)

Dr. Shahzad MD :

The most likely cause of bleeding in your case is piles

JACUSTOMER-3zmxj3vd- :

yh i was taken off it for while cos that but didnt really make difference,

Dr. Shahzad MD :

ok

JACUSTOMER-3zmxj3vd- :

ok so just reat self n get piles cream?

Dr. Shahzad MD :

So the main thing here is that you need to avoid constipation as much as you can.

Dr. Shahzad MD :

Yes

Dr. Shahzad MD :

Get the piles cream and you should also be seen for this.

Dr. Shahzad MD :

As a general rule any person who has bleeding from the rectum should be seen

Dr. Shahzad MD :

Plus I would recommend increasing fiber and fluids in the diet.

Dr. Shahzad MD :

Try to make your stool as soft as possible by taking more fluids and fiber like vegies and fruits along with fiber supplements like benefiber or metamucil.

Dr. Shahzad MD :

Are you following me?

Dr. Shahzad MD :

Are you there?

Expert:  Dr. SH replied 2 years ago.

I have answered your question above.
Let me know if you have any further questions.
I would appreciate it if you rate me for my services when you are done asking.
Kindest regards

Related Medical Questions